American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Divakar Viswanath. Random Fibonacci sequences and the number $1.13198824\dots$ . Math. Comp. 69 (2000) 1131-1155. MR 1654010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Abraham Ziv. Sharp ULP rounding error bound for the hypotenuse function. Math. Comp. 68 (1999) 1143-1148. MR 1648423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Daniel J. Bernstein. Detecting perfect powers in essentially linear time. Math. Comp. 67 (1998) 1253-1283. MR 1464141.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Urs von Matt and G. W. Stewart. Rounding errors in solving block Hessenberg systems. Math. Comp. 65 (1996) 115-135. MR 1320899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Abraham Ziv. Converting approximate error bounds into exact ones . Math. Comp. 64 (1995) 265-277. MR 1260129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Thomas Y. Hou and Philippe G. LeFloch. Why nonconservative schemes converge to wrong solutions: error analysis . Math. Comp. 62 (1994) 497-530. MR 1201068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Pierluigi Amodio and Francesca Mazzia. Backward error analysis of cyclic reduction for the solution of tridiagonal systems . Math. Comp. 62 (1994) 601-617. MR 1208836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. W. Stewart. Error analysis of $QR$ updating with exponential windowing . Math. Comp. 59 (1992) 135-140. MR 1134738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Daniela Calvetti. A stochastic roundoff error analysis for the convolution . Math. Comp. 59 (1992) 569-582. MR 1134719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Daniela Calvetti. A stochastic roundoff error analysis for the fast Fourier transform . Math. Comp. 56 (1991) 755-774. MR 1068824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Siegfried M. Rump. Rigorous sensitivity analysis for systems of linear and nonlinear equations . Math. Comp. 54 (1990) 721-736. MR 1011445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Claude Brezinski. Procedures for estimating the error in Pad\'e approximation . Math. Comp. 53 (1989) 639-648. MR 979935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Stephan M. Hammel, James A. Yorke and Celso Grebogi. Numerical orbits of chaotic processes represent true orbits. Bull. Amer. Math. Soc. 19 (1988) 465-469. MR 938160.
Abstract, references, and article information   
View Article: PDF

[14] F. W. J. Olver. Error bounds for linear recurrence relations . Math. Comp. 50 (1988) 481-499. MR 929547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ronald G. Mosier. Root neighborhoods of a polynomial . Math. Comp. 47 (1986) 265-273. MR 842134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. McCurdy, K. C. Ng and B. N. Parlett. Accurate computation of divided differences of the exponential function . Math. Comp. 43 (1984) 501-528. MR 758198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Abraham Ziv. Relative distance---an error measure in round-off error analysis . Math. Comp. 39 (1982) 563-569. MR 669649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Annie A. M. Cuyt. Numerical stability of the Halley-iteration for the solution of a system of nonlinear equations . Math. Comp. 38 (1982) 171-179. MR 637295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Roland Kusterer and Manfred Reimer. Stable evaluation of polynomials in time ${\rm log}\,n$ . Math. Comp. 33 (1979) 1019-1031. MR 528054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Harold G. Diamond. Stability of rounded off inverses under iteration . Math. Comp. 32 (1978) 227-232. MR 0461879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] C. J. O'Neill and T. Downs. A numerical accuracy consideration in polynomial deflation . Math. Comp. 32 (1978) 1144-1146. MR 502003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. C. R. Newbery. Polynomial evaluation schemes . Math. Comp. 29 (1975) 1046-1050. MR 0388757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] William B. Jones and W. J. Thron. Numerical stability in evaluating continued fractions . Math. Comp. 28 (1974) 795-810. MR 0373265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1